# SDR 95ZZZX779

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Wire
- Part number: 1105122N
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT OIL PRESSURE INDICATOR WENT TO ZERO WITH ALL OTHER INDICATIONS NORMAL.  INSPECTION OF THE SYSTEM FOUND A BROKEN WIRE AT THE OIL PRESSURE TRANSMITTER CONNECTOR.  THE WIRE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED.
